# SDR 2004FA0000917

- Difficulty date: November 3, 2004
- Submitted: November 18, 2004
- Operation: General aviation
- Aircraft: N164GB
- Make and model: Amd FALCON50MYST
- Aircraft serial: 164
- Aircraft time: 10,852 hours, 8,229 cycles
- Engine: Garrtt TFE73131C
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M15101
- Part serial: 2284L205
- Condition: Deformed
- Location: Mlg
- Part time: 256 hours, 158 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS MICHELIN TIRE WAS MOUNTED ON THE LEFT INBOARD SIDE (NR 2).  CUPPING WAS NOTICED ON THE INSIDE EDGE OF THE TIRE ALL THE WAY AROUND.  TIRE WAS REPLACED, THEN CONTACTED FALCON TECH OPS.  THIS HAD HAPPENED ON ANOTHER TIRE BUT DIFFERENT PART NUMBER (OMB NR 2120-0003).  THEY HAD NOT HEARD OF THIS ITEM AND ASKED ME TO CONTACT THE TIRE MANUFACTURE.  I THEN CONTACTED MICHELIN.  THEY CONFIRMED THE PROBLEM AND SAID THEY WERE WORKING ON IT.
